Pubblicazioni il cui periodico è "INTERNATIONAL JOURNAL OF ADAPTIVE CONTROL AND SIGNAL PROCESSING"

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Numero di pubblicazioni : 4.

Articolo di rivista Novara C. (2016)
Sparse set membership identification of nonlinear functions and application to fault detection. In: INTERNATIONAL JOURNAL OF ADAPTIVE CONTROL AND SIGNAL PROCESSING, vol. 30, pp. 206-223. - ISSN 1099-1115 [Disponibilità ristretta]
Web of Science: 1 - Scopus: 1
[img]

Articolo di rivista Cerone V.; Piga D.; Regruto D. (2011)
Improved parameters bounds for set-membership EIV problems. In: INTERNATIONAL JOURNAL OF ADAPTIVE CONTROL AND SIGNAL PROCESSING, vol. 25 n. 3, pp. 208-227. - ISSN 0890-6327
Web of Science: 15 - Scopus: 19

Articolo di rivista Cerone V. (1995)
Parameter bounds for a class of discrete bilinear systemsfrom records with bounded output errors. In: INTERNATIONAL JOURNAL OF ADAPTIVE CONTROL AND SIGNAL PROCESSING, vol. 9, pp. 63-70. - ISSN 0890-6327
Web of Science: 0 - Scopus: 0

Articolo di rivista Belforte G. (1995)
Uncertainty evaluation for estimates from recursive projection algorithms. In: INTERNATIONAL JOURNAL OF ADAPTIVE CONTROL AND SIGNAL PROCESSING, vol. 9(1), pp. 97-106. - ISSN 0890-6327
Web of Science: 2 - Scopus: 1

Questa lista è stata generata il Fri Sep 22 06:38:15 2017 CEST.